skip to main content
Resource type Show Results with: Show Results with: Index

The superposition principle for the Lie type first-order PDEs

Odzijewicz, A ; Grundland, A.M

Reports on mathematical physics, 2000, Vol.45(2), pp.293-306 [Peer Reviewed Journal]

Full text available

Citations Cited by

Searching Remote Databases, Please Wait

  • Searching for
  • inscope:(USP_PRODUCAO),scope:(USP_EBOOKS),scope:("PRIMO"),scope:(USP),scope:(USP_EREVISTAS),scope:(USP_FISICO),primo_central_multiple_fe
  • Show me what you have so far